Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Dry dark patches on back, acne like bumps on shoulder and across chest. Also stressed of losing job. Worried

Hello I have eczema I ve had it since I was a child but lately I have developed dry dark patches on my back that vary in size and shape that doesn t resemble the eczema break out that I am used to seeing. I also have two acne like bumps on my right shoulder and about four of these same bumps across my chest. I have been drinking pepsi for the last couple of days maybe 2 cans a day and I also have been under a lot of stress due me losing my job. Can you help me?
Asked On : Sat, 6 Apr 2013
Answers:  1 Views:  61
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Welcome to healthcare magic.
Dark dry patches over the back could be pityriasis versicolor. It is caused by a fungus which also causes dandruff. An antifungal cream containing ketoconazole 2% will help. Acne like bumps on your shoulder and chest could very well be acne( truncal acne). Stress and pepsi can worsen acne.
Hope this helped.
Answered: Sat, 6 Apr 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor